The Replacement Lemma on Relative M-Characters
Abstract: The main goal of the present paper is to generalize the replacement lemma on M-characters to the relative M-characters. It is proved that if are normal subgroups of a finite group G such that K/L is commutative of odd order, then every relative M-character of G with respect to L is also a relative M-character with respect to K. In particular, if G is an M-group with a meta-commutative normal subgroup K of odd order, then G is a relative M-group with respect to K.
文章引用: 郝成功 , 靳平 (2012) 相对M-特征标的替换引理。 理论数学， 2， 1-4. doi: 10.12677/pm.2012.21001
 I. M. Isaacs. Character theory of finite groups. New York: Academic Press, 1976.
 M. Loukaki. Extendible characters and monomial groups of odd order. Journal of Algebra, 2006, 299(2): 778-819.
 M. L. Lewis. M-groups of order paqb: A theorem of Loukaki. Journal of Algebra and Its Applications, 2006, 5(4): 465-503.
 E. C. Dade. Momomial characters and normal subgroups. Maths Zone, 1981, 178(1): 401-420.
 I. M. Isaacs. Characters of solvable and symplectic groups. American Journal of Mathematics, 1973, 95(3): 594-635.
 I. M. Isaacs. On the character theory of fully ramified sections. Rocky Mountain Journal of Mathematics, 1983, 13(4): 689-698.